# SDR FDEA202203290797

- Difficulty date: March 29, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-300
- Aircraft serial: 42716
- Aircraft time: 11,882 hours, 5,277 cycles
- System (JASC): 5700 · Wing Structure
- Part: Former
- Part number: 114T251113
- Part serial: NA
- Condition: Cracked
- Location: N/A
- Part time: 11,882 hours, 5,277 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE AT STA OSS499 HAS LOOSE RIVETS AND BROKEN FORMER P/N 114T2511-13 0000452710 : ROSNER, DANIEL D - 30-MAR-2022 01:37  COMPLIED WITH EA  TH-5720-T0367715P1...LH WING LE AT STA OSS499 HAS LOOSE RIVETS AND BROKEN   FORMER P/N 114T2511-13
